# SDR UIEA2022103101184

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747
- Aircraft serial: 24310
- Aircraft time: 89,283 hours, 16,795 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 3115251
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L/H 1 DOOR EMERGENCY LIGHT INOP( 1) I.A.W AMM 33-51-06-000-801833-51-06-400-801 REV. 105 REPLACED DOOR SLIDE LIGHT BATTERY AND CONDITION CHECK NORMAL. 2) I.A.W AMM 33-51-00-115-001 REV. 105 PERFORMED OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY )
